Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Hastings, NE

June 20, 20114 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2011, 3:25 AM CDT for 4 counties in Nebraska. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 3:25 AM CDT (08:25 UTC)
Expired
Jun 20, 2011, 4:00 AM CDT
In force
35 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, NE, Merrick County, NE, Polk County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 89 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:27 AM CDTTSTM WND GST 602 E Chapman, NE
Jun 20, 3:30 AM CDTTSTM WND GST 60Central City, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 9:49 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2452 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS53 KGID 200825
SVRGID
NEC081-121-143-185-200900-
/O.NEW.KGID.SV.W.0185.110620T0825Z-110620T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
325 AM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  MERRICK COUNTY IN CENTRAL NEBRASKA...
  SOUTHWESTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 400 AM CDT

* AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ARCHER TO AURORA...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARQUETTE...CENTRAL CITY...HORDVILLE...CLARKS AND POLK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4093 9760 4090 9828 4104 9828 4106 9829
      4120 9828 4131 9772
TIME...MOT...LOC 0824Z 265DEG 34KT 4119 9811 4092 9802
WIND...HAIL 60MPH 1.00IN

$$

BRYANT
1 follow-up statement
173 
WWUS53 KGID 200839
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
339 AM CDT MON JUN 20 2011

NEC081-121-143-185-200900-
/O.CON.KGID.SV.W.0185.000000T0000Z-110620T0900Z/
HAMILTON NE-MERRICK NE-POLK NE-YORK NE-
339 AM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YORK...SOUTHWESTERN POLK...CENTRAL MERRICK AND NORTHERN HAMILTON
COUNTIES UNTIL 400 AM CDT...

AT 335 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLARKS TO HAMPTON...MOVING EAST
AT 40 MPH.

THUNDERSTORM WIND GUSTS OF 60 MPH WERE REPORTED IN CHAPMAN IN 
ASSOCIATION WITH THESE STORM.

LOCATIONS IMPACTED INCLUDE...
  POLK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4092 9816 4120 9820 4131 9772 4093 9760
TIME...MOT...LOC 0839Z 265DEG 34KT 4122 9786 4093 9783
WIND...HAIL 60MPH 1.00IN

$$

BRYANT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:11 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 20, 12:11 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1211 AM CDT MON JUN 20 2011

.AVIATION...06Z TAF. MVFR CONDITIONS POSSIBLE AT THE TERMINAL
THROUGH MID/LATE MORNING MONDAY...AT WHICH TIME STRATUS SHOULD
BREAK WITH CU DEVELOPMENT EXPECTED THEREAFTER. CONVECTIVE ACTIVITY
NEAR THE TERMINAL MAY IMPACT KGRI THROUGH 09Z. SURFACE WINDS WILL
REMAIN FROM THE EAST/NORTHEAST THROUGH MID LATE MORNING
MONDAY...WITH THE PASSAGE OF A WARM FRONT BRINGING EAST/SOUTHEASTERLY
WINDS. MINOR VISIBILITY RESTRICTIONS ARE POSSIBLE IN -DZ AND BR
09Z-17Z.

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUN 19 2011/

SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. PRIMARY FORECAST CONCERN
LIES WITH CHANCES FOR SEVERE WEATHER BOTH TODAY AND MONDAY.

SATELLITE IMAGERY SHOWING UPPER LEVEL LOW PRESSURE SYSTEM CONTINUING
TO DIG SOUTH THROUGH THE ROCKIES...CURRENTLY LOCATED NEAR THE UT/NV
BORDER.  SURFACE LOW PRESSURE SITS OVER THE SWRN BORDER OF
KS/CO...WITH A DISTINCT WARM FRONTAL BOUNDARY EXTENDING EAST THROUGH
CENTRAL KS...JUST SOUTH OF THE CWA. AS EXPECTED...THE E/SERLY FLOW
INTO THE CWA HAS BROUGHT HIGHER DP VALUES IN...INTO THE MID/UPPER
60S...AND SOME HEFTY AMOUNTS OF INSTABILITY HAVE DEVELOPED ACROSS
PORTIONS OF THE REGION.  ALSO STARTING TO SEE AREAS OF CU
EXPAND...ESP ACROSS THE SOUTHERN AREAS NEAR THE WARM FRONT...BUT A
BIT OF CIN STILL REMAINS.  THE OVERALL STORY REALLY HASNT CHANGED A
WHOLE HECK OF A LOT...WILL CONTINUE TO SEE INCREASED LIFT ACROSS THE
REGION WITH ISENTROPIC UPGLIDE AND SHORTWAVE ENERGY EJECTED OUT
AHEAD OF THE MAIN LOW/TROUGH.  THUNDERSTORM ACTIVITY IS EXPECTED TO
EXPAND IN COVERAGE ACROSS THE HIGH PLAINS...WITH A MCS DEVELOPING
AND EXPECTED TO IMPACT THE CWA THIS EVENING/OVERNIGHT...BUT WE MAY
ALSO SEE THUNDERSTORM DEVELOPMENT NEAR/NORTH OF THE WARM FRONT THIS
AFTERNOON/EVENING...WHICH WOULD GRADUALLY SHIFT OFF TO THE N/NE.
THIS EVENING AND OVERNIGHT...A STRONG SRLY LLJ DEVELOPS /ANYWHERE
FROM 65-75KTS SHOWN BY MODELS/...WHICH WILL AID IN EXPANDING THE
OVERALL COVERAGE OF ACTIVITY.  MODELS REMAIN IN NOT TOO BAD OF
AGREEMENT SHOWING INITIALLY THE MAIN FOCUS/NOSE OF THE LLJ AFFECTING
PRIMARILY ERN PORTIONS OF THE CWA...BEFORE GRADUALLY PUSHING A BIT
FURTHER NORTH AND SHIFTING OFF SLIGHTLY TO THE EAST...WHICH SHOULD
TAKE ALONG THE MORE WIDESPREAD ACTIVITY ALONG. VERY LARGE HAIL
REMAINS A POSSIBILITY WITH ANY THUNDERSTORMS WHICH DEVELOP...ALONG
WITH HEAVY RAIN AND STRONG WINDS...AND TORNADOES REMAIN A CONCERN
WITH THE SURFACE FRONT IN SUCH CLOSE PROXIMITY TO THE CWA.  STILL
EXPECTING A BUSY LATE AFTERNOON/NIGHT.

THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT
HOURS...THOUGH THE MAIN FOCUS SHIFTS MORE TOWARD THE NRN/WRN
PORTIONS OF THE REGION...AND STRONG/SEVERE THUNDERSTORMS WILL REMAIN
A POSSIBILITY.  FOCUS THEN TURNS TOWARD MONDAY...WHICH FINDS A SMALL
PORTION OF THE CWA AGAIN IN A SPC MODERATE RISK.  MODELS NOT IN TOO
BAD OF AGREEMENT IN THE OVERALL PICTURE...WHICH SHOWS THE LOW
PRESSURE SYSTEM DIGGING THROUGH THE ROCKIES EVENTUALLY MAKING ITS
WAY OUT ONTO THE PLAINS.  BY 00Z TUESDAY...WE SEE A -STRONG FOR THIS
TIME OF YEAR- LOW PRESSURE SYSTEM LOCATED OVER WRN PORTIONS OF
NEB/KS /EXACT LOCATION DEPENDS ON THE MODEL/.  WHAT WILL PLAY A BIG
ROLE IN HOW MUCH ACTIVITY WE SEE TOMORROW IS THE PLACEMENT OF THE
SFC LOW AND FRONTAL BOUNDARIES.  WHILE PRECIPITATION CHANCES ACROSS
WRN PORTIONS OF THE CWA ARE DRIVEN PRIMARILY BY THE LOW ITSELF AND
FORCING WRAPPED AROUND THE BACKSIDE...CENTRAL AND ESP ERN AREAS WILL
BE AFFECTED BY THE SFC COLD FRONT/DRY LINE.  PAST COUPLE OF DAYS
WORTH OF MODELS HAVE BEEN FAIRLY CONSISTENT SHOWING THUNDERSTORMS
DEVELOPING EITHER RIGHT ALONG THE FAR ERN FRINGE OF THE CWA OR JUST
OUTSIDE...AND WHILE THAT GENERAL IDEA REMAINS...SOME MODELS TRY TO
NUDGE IT BACK JUST A BIT FURTHER WEST.  STILL EXPECTING THE MAIN
AREA OF CONCERN TO BE LOCATIONS BASICALLY ALONG AND EAST OF HIGHWAY
281...WITH ACTIVITY PUSHING OFF TO THE EAST...WITH PRECIPITATION
CHANCES THEN RESULTING MAINLY FROM THE PASSAGE OF THE UPPER LEVEL
LOW ITSELF.  PARAMETERS SHOW THAT SEVERE THUNDERSTORMS WILL AGAIN BE
A CONCERN.  WITH THE SFC FRONT PASSING THROUGH/IN THE AREA
TOMORROW...DONT HAVE THE HIGHEST CONFIDENCE IN THE FORECAST
HIGHS...ANY E/W SHIFTING OF THE FRONT WOULD HAVE A NOTABLE IMPACT.
AT THIS POINT AM CALLING FOR MID/UPPER 70S IN THE WEST WITH
LOWER/MID 90S IN THE EAST.

LONG TERM...TUESDAY THROUGH SUNDAY. A STRONG UPPER LEVEL STORM
SYSTEM WILL CONTINUE TO BE IN THE NEIGHBORHOOD TUESDAY MORNING...AND
SHOULD BE LOCATED OVER NORTHEAST NEBRASKA. THIS UPPER SYSTEM IS
ABNORMALLY DEEP AND COLD FOR THIS TIME OF YEAR.
CONSEQUENTLY...DAYTIME HEATING AT THE SFC IN CONJUNCTION WITH THE
COOL AIR ALOFT WILL ALLOW FOR A FEW INSTABILITY SHOWERS AND
THUNDERSTORMS ACROSS THE AREA BY AFTERNOON. OVERALL THESE CHANCES OF
PRECIPITATION WILL BE LOW...BUT SLIGHTLY MORE LIKELY ACROSS OUR
NORTHEAST ZONES...WHICH WILL BE CLOSER TO THE LOW.

SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TUESDAY NIGHT DUE TO THE
LOSS OF DIURNAL HEATING. THE UPPER LEVEL SYSTEM SHOULD BE INTO AT
LEAST EASTERN MINNESOTA BY WEDNESDAY AFTERNOON...WHICH SHOULD BE FAR
ENOUGH AWAY TO ALLOW OUR FORECAST AREA TO DRY OUT. WEDNESDAY HIGH
TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMS.
NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR CONTINUED DRY CONDITIONS AND
NEAR NORMAL TEMPERATURES ON THURSDAY.

THE FORECAST TURNS MORE CHALLENGING FOR FRIDAY INTO NEXT SUNDAY.
THERE WILL BE WEAK UPPER RIDGING ACROSS THE CENTRAL PLAINS...BUT
EMBEDDED SHORTWAVES WILL SLIDE AROUND THIS RIDGE AND MAY KICK OFF A
FEW ISOLATED SHOWERS AND THUNDERSTORMS. WILL KEEP FRIDAY DRY FOR
NOW...BUT MAY NEED TO EVENTUALLY ADD A SLIGHT POP...FORECAST MODELS
HAVE A SLIGHT HINT IN THE POSSIBILITY OF THUNDERSTORMS ON FRIDAY.
CONFIDENCE IN THE SATURDAY AND SUNDAY FORECAST REMAINS LOW...BUT
WILL CONTINUE WITH THE SLIGHT POPS GIVEN WEAK SHORTWAVE TROUGHS
PASSING THROUGH.

AVIATION...18Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD
ARE WITH THUNDERSTORM CHANCES LATER THIS AFTERNOON AND THE
POTENTIAL FOR SOME LOW CEILINGS/VISBYS LATER TONIGHT. OVERALL
STORY REALLY HASNT CHANGED MUCH...WITH A STRONG UPPER LEVEL
DISTURBANCE EXPECTED TO SPARK OFF ANOTHER ROUND OF THUNDERSTORMS
LATER THIS AFTERNOON AND INTO THE EVENING. DECIDED TO GO WITH A CB
MENTION THROUGH THE MID AFTERNOON/EVENING HOURS WITH A TEMPO GROUP
FROM 23-03Z FOR THUNDERSTORMS...AND WILL HAVE TO BETTER ADJUST THE
TIMING ONCE THE ACTIVITY ACTUALLY STARTS UP. OTHERWISE...MODELS
CONTINUE TO SHOW THE POSSIBILITY OF LOWER CIGS/VISBYS LATER
TONIGHT WITH E/NERLY WINDS CONTINUING AT THE TERMINAL..AND KEPT
MENTION OF MVFR CONDITIONS GOING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...BRYANT
SHORT TERM...ADO
LONG TERM...WESELY
Hazardous weather outlook, Jun 19, 5:49 PM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CDT SUN JUN 19 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
549 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING AND
TONIGHT. DUE TO VERY FAVORABLE ATMOSPHERIC CONDITIONS...HAIL TO
THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND
ISOLATED TORNADOES ARE ALL POSSIBLE FROM THE THUNDERSTORMS.
LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA
FROM MONDAY THROUGH TUESDAY AFTERNOON. THERE IS THE POTENTIAL FOR
STRONG TO SEVERE STORMS...MAINLY MONDAY AFTERNOON AND EVENING FOR AREAS
GENERALLY ALONG AND EAST OF HIGHWAY 281. THE PRIMARY SEVERE
WEATHER HAZARD WOULD BE HAIL TO SIZE OF QUARTERS AND WIND GUSTS TO
60 MPH.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH
SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT
ACROSS THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 20, 1:29 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT MON JUN 20 2011

NEZ039-046-200700-
SHERMAN NE-VALLEY NE-
129 AM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR VALLEY AND NORTHERN SHERMAN
COUNTIES UNTIL 200 AM CDT...

AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COMSTOCK TO MASON
CITY...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ORD...
  ARCADIA...
  ELYRIA...
  FORT HARTSUFF STATE PARK...
  NORTH LOUP...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4174 9875 4136 9875 4124 9921 4169 9922
      4175 9904
TIME...MOT...LOC 0629Z 246DEG 34KT 4160 9920 4129 9922
Local storm report, Jun 20, 2:05 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
205 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     HAIL             2 W SILVER CREEK        41.33N 97.70W
06/20/2011  E1.75 INCH       NANCE              NE   LAW ENFORCEMENT

&&

NWS
Local storm report, Jun 20, 2:09 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
209 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND DMG     2 W SILVER CREEK        41.33N 97.70W
06/20/2011                   NANCE              NE   LAW ENFORCEMENT

            OLD ELEVATOR BLOWN ACROSS HIGHWAY 30. DEBRIS COVERING THE
            ROAD BETWEEN CLARKS AND SILVER CREEK. POWER LINES DOWN IN
            CLARKS AND POWER IS OUT TO THE TOWN OF CLARKS.

&&

NWS
Local storm report, Jun 20, 2:12 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
212 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     HAIL             3 W KEARNEY             40.70N 99.14W
06/20/2011  E1.00 INCH       BUFFALO            NE   TRAINED SPOTTER

&&

SROSSI
Special weather statement, Jun 20, 3:07 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
307 AM CDT MON JUN 20 2011

NEZ041-047-048-062-200830-
HALL NE-HOWARD NE-MERRICK NE-NANCE NE-
307 AM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NANCE...WESTERN
MERRICK...EASTERN HOWARD AND NORTHEASTERN HALL COUNTIES UNTIL 330 AM
CDT...

AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOLBACH TO GRAND
ISLAND...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PALMER...
  CHAPMAN...
  ARCHER...
  CENTRAL CITY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4140 9799 4110 9797 4092 9827 4090 9848
      4139 9848 4139 9830 4141 9829
TIME...MOT...LOC 0807Z 270DEG 30KT 4137 9829 4092 9829

BRYANT
Local storm report, Jun 20, 3:10 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
310 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     CAMBRIDGE               40.28N 100.17W
06/19/2011                   FURNAS             NE   LAW ENFORCEMENT

            MAIN TRANSMISSION LINES BLOWN DOWN JUST NORTH OF
            CAMBRIDGE. AIR CONDITIONING UNITS BLOWN OFF OF HOSPITAL
            IN CAMBRIDGE.

0938 PM     TSTM WND GST     1 E ARAPAHOE            40.31N 99.88W
06/19/2011  E65.00 MPH       FURNAS             NE   EMERGENCY MNGR

            45 TO 50 MPH WINDS WITH GUSTS OF 65 MPH. ALSO ROTATION IN
            STORM.

0940 PM     TSTM WND DMG     3 NW ARAPAHOE           40.34N 99.94W
06/19/2011                   FURNAS             NE   EMERGENCY MNGR

            GARAGE AND BARN DESTROYED. TREES 1.5 TO 2 FEET IN
            DIAMETER ARE DOWN. POWER LINES ARE ALSO DOWN.

0959 PM     HAIL             ARAPAHOE                40.31N 99.90W
06/19/2011  E2.50 INCH       FURNAS             NE   STORM CHASER

1003 PM     HAIL             4 N ARAPAHOE            40.36N 99.90W
06/19/2011  E1.75 INCH       GOSPER             NE   LAW ENFORCEMENT

            GOLF BALL SIZED HAILED REPORTED NEAR GOSPER COUNTY LINE

1005 PM     TSTM WND GST     2 N EDISON              40.31N 99.78W
06/19/2011  E65.00 MPH       FURNAS             NE   EMERGENCY MNGR

1008 PM     HAIL             ARAPAHOE                40.31N 99.90W
06/19/2011  E1.75 INCH       FURNAS             NE   STORM CHASER

1012 PM     HAIL             4 E ARAPAHOE            40.31N 99.82W
06/19/2011  E2.50 INCH       FURNAS             NE   STORM CHASER

1013 PM     HAIL             1 N EDISON              40.29N 99.78W
06/19/2011  E1.50 INCH       FURNAS             NE   EMERGENCY MNGR

1036 PM     HAIL             CAMBRIDGE               40.28N 100.17W
06/19/2011  E1.75 INCH       FURNAS             NE   LAW ENFORCEMENT

1037 PM     HAIL             4 SW ATLANTA            40.33N 99.53W
06/19/2011  E1.50 INCH       HARLAN             NE   EMERGENCY MNGR

            CORRECTED FOR LOCATION.

1104 PM     HAIL             2 SW HOLDREGE           40.42N 99.40W
06/19/2011  E0.50 INCH       PHELPS             NE   PUBLIC

1153 PM     HAIL             COTESFIELD              41.36N 98.63W
06/19/2011  E2.50 INCH       HOWARD             NE   LAW ENFORCEMENT

1246 AM     HAIL             CAMBRIDGE               40.28N 100.17W
06/20/2011  E2.75 INCH       FURNAS             NE   COUNTY OFFICIAL

            WINDS ESTIMATED AT 60 TO 70 MPH.

0115 AM     HAIL             10 S ELWOOD             40.44N 99.86W
06/20/2011  E1.25 INCH       GOSPER             NE   LAW ENFORCEMENT

0116 AM     HAIL             6 N ARAPAHOE            40.39N 99.90W
06/20/2011  E1.25 INCH       GOSPER             NE   EMERGENCY MNGR

0117 AM     HAIL             12 S ELWOOD             40.42N 99.86W
06/20/2011  E1.50 INCH       GOSPER             NE   LAW ENFORCEMENT

0120 AM     HAIL             ALDA                    40.86N 98.47W
06/20/2011  E0.75 INCH       HALL               NE   STORM CHASER

0144 AM     TSTM WND DMG     2 W SILVER CREEK        41.33N 97.70W
06/20/2011                   NANCE              NE   LAW ENFORCEMENT

            OLD ELEVATOR BLOWN ACROSS HIGHWAY 30. DEBRIS COVERING THE
            ROAD BETWEEN CLARKS AND SILVER CREEK. POWER LINES DOWN IN
            CLARKS AND POWER IS OUT TO THE TOWN OF CLARKS.

0202 AM     HAIL             2 W SILVER CREEK        41.33N 97.70W
06/20/2011  E1.75 INCH       NANCE              NE   LAW ENFORCEMENT

0211 AM     HAIL             3 W KEARNEY             40.70N 99.14W
06/20/2011  E1.00 INCH       BUFFALO            NE   TRAINED SPOTTER

&&

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:58 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper62 min
Jun 19, 9:25 PM CDTTornado WarningGIDFurnas35 min
Jun 19, 9:48 PM CDTTornado WarningGIDFurnas, Gosper27 min
Jun 19, 9:56 PM CDTTornado WarningGIDFurnas34 min
Jun 19, 10:02 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps58 min
Jun 19, 10:21 PM CDTAreal Flood WarningGIDFurnas, Gosper12 hr
Jun 19, 10:29 PM CDTTornado WarningGIDFurnas, Harlan46 min
Jun 19, 10:53 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps67 min
Jun 19, 11:14 PM CDTTornado WarningGIDFranklin, Harlan, Kearney, Phelps31 min
Jun 19, 11:15 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley45 min
Jun 19, 11:26 PM CDTSpecial Weather StatementGIDDawson34 min
Jun 19, 11:53 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard52 min
Jun 19, 11:55 PM CDTSpecial Weather StatementGIDKearney35 min
Jun 20, 12:03 AM CDTSevere Thunderstorm WarningGIDDawson42 min
Jun 20, 12:21 AM CDTSpecial Weather StatementGIDPolk9 min
Jun 20, 12:29 AM CDTSpecial Weather StatementGIDGosper31 min
Jun 20, 12:33 AM CDTSpecial Weather StatementGIDAdams27 min
Jun 20, 12:37 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney38 min
Jun 20, 12:37 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper38 min
Jun 20, 12:39 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance51 min
Jun 20, 12:42 AM CDTSevere Thunderstorm WarningGIDDawson48 min
Jun 20, 12:52 AM CDTTornado WarningGIDFurnas, Gosper23 min
Jun 20, 1:08 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps52 min
Jun 20, 1:24 AM CDTSevere Thunderstorm WarningGIDMerrick, Nance51 min
Jun 20, 1:29 AM CDTSpecial Weather StatementGIDValley31 min
Jun 20, 1:29 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps31 min
Jun 20, 1:42 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps48 min
Jun 20, 1:51 AM CDTSevere Thunderstorm WarningGIDPolk39 min
Jun 20, 2:02 AM CDTTornado WarningGIDMerrick, Polk28 min
Jun 20, 2:07 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney38 min
Jun 20, 2:30 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance14 min
Jun 20, 3:07 AM CDTSpecial Weather StatementGIDMerrick23 min
Jun 20, 3:55 AM CDTSevere Thunderstorm WarningGIDMerrick, Polk, York32 min
Jun 20, 4:40 AM CDTRiver Flood WarningGIDBuffalo, Kearney8 days
Jun 20, 2:20 PM CDTTornado WarningGIDFurnas, Harlan40 min
Jun 20, 2:57 PM CDTTornado WarningGIDFurnas, Harlan33 min
Jun 20, 3:19 PM CDTSpecial Weather StatementGIDPhelps26 min
Jun 20, 3:23 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps52 min
Jun 20, 3:29 PM CDTTornado WarningGIDFurnas, Harlan, Phelps19 min
Jun 20, 3:29 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps31 min
Jun 20, 3:49 PM CDTSpecial Weather StatementGIDBuffalo26 min
Jun 20, 3:58 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps47 min
Jun 20, 4:03 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman42 min
Jun 20, 4:24 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hamilton, York51 min
Jun 20, 4:33 PM CDTTornado WarningGIDBuffalo, Sherman42 min
Jun 20, 4:40 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more31 min
Jun 20, 4:46 PM CDTTornado WarningGIDBuffalo, Sherman44 min
Jun 20, 5:05 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more55 min
Jun 20, 5:08 PM CDTSevere Thunderstorm WarningGIDSherman, Valley52 min
Jun 20, 5:18 PM CDTTornado WarningGIDHamilton, York27 min
Jun 20, 5:25 PM CDTTornado WarningGIDGreeley, Howard, Sherman, Valley50 min
Jun 20, 5:35 PM CDTSpecial Weather StatementGIDThayer25 min
Jun 20, 5:39 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York36 min
Jun 20, 5:44 PM CDTTornado WarningGIDPolk, York31 min
Jun 20, 5:53 PM CDTSevere Thunderstorm WarningGIDGreeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more52 min
Jun 20, 6:00 PM CDTAreal Flood WarningGIDGreeley, Howard, Sherman, Valley6 hr
Jun 20, 6:00 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York45 min
Jun 20, 6:20 PM CDTSpecial Weather StatementGIDFurnas25 min
Jun 20, 6:31 PM CDTSevere Thunderstorm WarningGIDFurnas44 min
Jun 20, 6:43 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk17 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.